Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 4157256, 16 pages
https://doi.org/10.1155/2017/4157256
Research Article

Stability Analysis of Delayed Genetic Regulatory Networks via a Relaxed Double Integral Inequality

1The Office of Science and Technology Development, Peking University, Beijing 100871, China
2The Energy Research Institute, State Grid Corporation of China, Beijing, China
3School of Electronic Engineering, Xi’an Shiyou University, Xi’an 710065, China
4Department of Electrical Engineering & Electronics, University of Liverpool, Liverpool L69 3GJ, UK

Correspondence should be addressed to Qi Zhu; nc.ude.uysx@uhzq

Received 29 June 2017; Accepted 12 October 2017; Published 13 November 2017

Academic Editor: Radek Matušů

Copyright © 2017 Fu-Dong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fu-Dong Li, Qi Zhu, Hao-Tian Xu, and Lin Jiang, “Stability Analysis of Delayed Genetic Regulatory Networks via a Relaxed Double Integral Inequality,” Mathematical Problems in Engineering, vol. 2017, Article ID 4157256, 16 pages, 2017. https://doi.org/10.1155/2017/4157256.